# SDR SWAA2014041727193

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 13,136 hours, 7,722 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 71231997303AC
- Part serial: 2010050026
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, CABIN ALT WARNING ON AT 34,000 FT.  DID QRH A 15 CHECKLIST, NOTED CABIN ALT AT 10.5K, PRESS PANEL SET AT 40,000 FT.  R & R CABIN PRESS SELECTOR IAW MM.
